Translator Disclaimer
March 2001 Stability of $F$-harmonic maps into pinched manifolds
Mitsunori Ara
Hiroshima Math. J. 31(1): 171-181 (March 2001). DOI: 10.32917/hmj/1151511154

Abstract

We extend two stability theorems due to Howard and Okayasu to the case of $F$-harmonic maps. In fact we show that every stable $F$-harmonic map into sufficiently pinched simply-connected Riemannian manifold is constant.

Citation

Download Citation

Mitsunori Ara. "Stability of $F$-harmonic maps into pinched manifolds." Hiroshima Math. J. 31 (1) 171 - 181, March 2001. https://doi.org/10.32917/hmj/1151511154

Information

Published: March 2001
First available in Project Euclid: 28 June 2006

zbMATH: 0993.58006
MathSciNet: MR1820701
Digital Object Identifier: 10.32917/hmj/1151511154

Subjects:
Primary: 58E20
Secondary: 53C20, 53C43

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.31 • No. 1 • March 2001
Back to Top